MathSciNet Relay Station
MathSciNet bibliographic data
MR311632 (47 #194) 12H05
Walters, Charles M. An extension of Dedekind's linear independence theorem. Proc. Amer. Math. Soc. 39 (1973), 73–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement